MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM PUMP MAX CANISTER; DXE

PENUMBRA, INC. INDIGO SYSTEM PUMP MAX CANISTER; DXE
Catalog Number IAPS2
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-02192.The hospital disposed of the device.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure for an in-stent restenosis in the superficial femoral artery (sfa) using an indigo system separator 6 (sep6) and an indigo pump max canister (canister).During the procedure, while using the sep6 with an indigo system aspiration catheter 6 (cat6), the physician noticed that the indigo system was not aspirating properly.Upon checking the system, the hospital staff noticed that the canister had a crack in the side.Therefore, the canister was replaced with a new one and aspiration worked without issues.Later in the procedure, the scrub technologist inadvertently knocked the sep6 onto the floor.Therefore, the procedure was completed using a new sep6.There was no report of an adverse effect to the patient.

Brand Name
INDIGO SYSTEM PUMP MAX CANISTER
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7106905
Report Number3005168196-2017-02193
Device Sequence Number1933368
Product Code DXE
UDI-Device Identifier00814548013343
UDI-Public00814548013343
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberIAPS2
Device Lot NumberF79834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR